# SDR ZZDA2009341

- Difficulty date: November 8, 2009
- Submitted: November 11, 2009
- Operation: Air carrier
- Aircraft: N950AT
- Make and model: Boeing 717-200
- Aircraft serial: 55012
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN, STA 851, LONG L29L TO L29R, CORROSION.  ACCOMPLISHED FUSELAGE SKIN DOUBLER REPAIR PER EA 17-53-02144IR.  SEE NR 3705 AND 3733.
